# SDR EE4Y2015121500442

- Difficulty date: December 15, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N985TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000287
- Aircraft time: 15,432 hours, 9,892 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CRACK LE EDGE UPPER SKIN AT RIB 14.  DAMAGE HAS BEEN REPORTED & MANAGED UNDER NON-ROUTINE ITEM A1D207, 6 - 15.  REPAIR HAS BEEN ACCOMPLISHED UNDER ETD 2015-190-113543, INSTRUCTIONS & APPROVED.
